# SDR DALA2018022201173

- Difficulty date: February 21, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD DOOR LOWER SILL TIE DOWN MOUNT, SECOND FROM FWD HAS CORROSION AT LOWER NUTPLATES. REMOVED CORROSION AND EVALUATED MATERIAL LOSS AFT NUTPLATE BRACKET OUT OF LIMITS, REMOVED AND REPLACED AFTER FABRICATING NEW BRACKET AND VERIFING CONFORMITY IAW DWG 143N8560 AND  DWG 69-45728 REV B.
